Are the side effects going to subside - estrogen .625?
Hi. I'm so glad I found this particular forum. Yesterday I complained to my Dr of debilitating night sweats & to a lesser extent, daytime hot flashes. He found my estrogen levels extremely low. Took the first estrogen .625 pill yesterday and have had a fairly bad headache since. Also got nauseous and vomited yesterday. My high energy levels have dropped a lot, and I alternate between feeling feverish and having chills, and feeling achy especially in my joints, back and back of neck. The headaches are the worst. I had early menopause about 3 years ago, and the symptoms cleared up after just a few months (no meds), but now the sweating is back with a vengeance.
I'd appreciate hearing from others who have taken this med. When do the side effects subside - if they do? Should I start with perhaps taking a 1/4 of the pill for a week or so, and then build up to the full dose? I've been working hard trying to get a house renovated, and aside from just not feeling well, can't slow down with the work as there is a deadline.